Nuromol 200mg/500mg Tablets 24

or

3 items left


Used for the temporary relief of mild to moderate pain Nuromol tablets are specially designed for types of pain which require a stronger dose than ibuprofen or paracetamol alone can provide. Nuromol tablets can be used to treat pain with symptoms arising from headaches, back aches, migraines, muscular and rheumatic pain, cold and flu, fevers, sore throats, dental and oral pain, and period / menstrual pains

Adults - One or Two tablets up to Three times a day with food

Each tablet contains Ibuprofen 200mg and Paracetamol 500mg

Reactions such as headache, dizziness, skin rash, depression may occur occasionally. Usage may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Consult your doctor or pharmacist if you have any side effects after taking this product. Ask your doctor or pharmacist before taking ibuprofen if you are allergic to aspirin, suffer from asthma, may be pregnant or receiving regular medical treatment, for example warfarin for blood clots (thrombosis). Do not take if you have a stomach ulcer or other stomach disorders.


Vendor: Nuromol


Next → ← Previous